# SDR SWAA2022060908521

- Difficulty date: May 17, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501231
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR AREA STA 500C TO STA 500D; LBL 24; WL 156; Z-ANGLE IS CORRODED. A177-014 / [01] REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM 15;[02] EVALUATED ALLOWABLE LIMITS ..040 ORIGINAL 'T' .030 REMAINING .010 LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED AAR UT #36644 DUE 08/20/22;[03] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 1; 2 AND 3 FOUND TO BE OUT OF LIMITS;[05] CUT OUT DAMAGE SECTION OF Z ANGLE BETWEEN STA 500C-500B ANG 500D- 500E AND REMOVED IAW SRM 53-00-53-2R-5 REPAIR 5;[06] VERIFIED STEP 5 IS COMPLETE;[07] VERIFIED MATERIAL ID FOR Z ANGLE REPAIR PARTS IS BAC1496-444-7075 T6 TAG # A67392 IAW SRM 53-00-53-2R-5 REPAIR 5;[08] VERIFIED STEP 7;[09] VERIFIED ITEMS 5 AND 7;[10] STARTED TO FABRICATE Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[11] FINISHED FABRICATE Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[12] VERIFIED STEPS;[13] VERIFIED ITEM 11; OK TO TREAT AND PRIME;[14] APPLIED ALODINE AND PRIME IAW SRM 51-20-01-00G-0 AND AMM 51-21-72-370-804;[15] VERIFY STEP 14;[16] OK GIVEN TO INSTALL REPAIR PARTS;[17] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[18] VERIFIED ITEM 17;[19] OK TO CIC;[20] APPLIED CIC IAW SRM 51-21-91-602-802;[21] AMM 51-21-91-620-802;[22] ALL WORK C/W AUDIT C/W
